# SDR UIEA2018102102300

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,169 hours, 15,739 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX SYS STATUS MSG. PERFORMED ADJUST TEST ON WEATHER RADAR SYSTEM IAW AMM 34-43-00. BOTH RADAR SWITCHES NEED TO BE ON TO TEST OPS CHECK GOOD.
